# SDR ASAA12511386

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 19,577 hours, 5,897 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS A HISTORY OF DIRTY SOCK ODOR.  FOUND OIL ON DRAIN LINE FITTING & DRAIN CAVITY ON APU LOAD COMPRESSOR.  REPLACED APU PER T/C 78349010.  ACCOMPLISHED APU PNEUMATIC DUCT SYSTEM BURN OUT IN REF TO AMM 21-00- 01-100-801, NO ODOR NOTED AT THIS TIME.
